MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Hyperglycemia (1905); Weakness (2145); Lethargy (2560)
Date of Event 09/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause: mlc-18- user has high glucose value.(b)(4).Manufacturer contacted customer on (b)(6) 2018 in a follow-up call to ensure the customer's condition since the initial call; husband states that he had to take her to the hospital.He states that when they got to the hospital and her blood glucose results was 720mg/dl.Customer stiil at the hospital.On the call back from (b)(6) 2018;customers husband states that wife is being given different medications and insulin her regiment has changed.Customers husband stated that customers blood test was 326 mg/dl earlier today.On the call back from (b)(6) 2018; customer was discharged from hospital on (b)(6) 2018.Customers husband states that she has a physical therapist and a nurse that will be coming for in home care 3 days per week.Husband states that they are still trying to get wife's blood glucose regulated.They received the replacement product.Customer is comfortable with the glucose readings from the new replacement products.
 
Event or Problem Description
Consumer reported complaint for hi display accompanied by symptoms.Husband is calling on behalf of the customer.The expected fasting blood glucose test result range is undisclosed.Customer did report symptoms of feeling lethargic and weak.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification in the dining room.During the call on (b)(6) 2018, a back to back blood test was performed fasting by the customer and produced test results of hi display using true metrix meter.The test strip lot manufacturer's expiration date is 5/16/2020 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (date/time not stored correctly): result 1:hi date: (b)(6) 2018 time:7:14 pm fasting; result 2:561mg/dl date: (b)(6) 2018 time:4:08 pm fasting; result 3:308mg/dl date: (b)(6) 2018 time:10:36 pm fasting; result 4:350mg/dl date: (b)(6) 2018 time:9:23 pm fasting; result 5:288mg/dl date: (b)(6) 2018 time:9:42 pm fasting.
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) sections with additional information as of 29-apr-2020: h10: retention testing was performed using test strips from the same lot.Retention strip lot tested and passed.Internal report # (b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause: mlc-18- user has high glucose value.Test strip udi: (b)(4).Note: manufacturer contacted customer on (b)(6) 2018 in a follow-up call to ensure the customer's condition since the initial call; husband states that he had to take her to the hospital.He states that when they got to the hospital and her blood glucose results was 720mg/dl.Customer stiil at the hospital.On the call back from (b)(6) 2018;customers husband states that wife is being given different medications and insulin her regiment has changed.Customers husband stated that customers blood test was 326 mg/dl earlier today.On the call back from (b)(6) 2018; customer was discharged from hospital on (b)(6) 2018.Customers husband states that she has a physical therapist and a nurse that will be coming for in home care 3 days per week.Husband states that they are still trying to get wife's blood glucose regulated.They received the replacement product.Customer is comfortable with the glucose readings from the new replacement products.
 
Event or Problem Description
Consumer reported complaint for hi display accompanied by symptoms.Husband is calling on behalf of the customer.The expected fasting blood glucose test result range is undisclosed.Customer did report symptoms of feeling lethargic and weak.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification in the dining room.During the call on (b)(6) 2018, a back to back blood test was performed fasting by the customer and produced test results of hi display using true metrix meter.The test strip lot manufacturer's expiration date is 5/16/2020 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (date/time not stored correctly).Result 1:hi date: (b)(6) 2018 time:7:14 pm fasting, result 2:561mg/dl date:(b)(6) 2018 time:4:08 pm fasting, result 3:308mg/dl date:(b)(6) 2018 time:10:36 pm fasting, result 4:350mg/dl date:(b)(6) 2018 time:9:23 pm fasting, result 5:288mg/dl date:(b)(6) 2018 time:9:42 pm fasting.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7999791
Report Number1000113657-2018-01095
Device Sequence Number1386874
Product Code NBW
UDI-Device Identifier00021292006068
UDI-Public(01)00021292006068
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV3006
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2018
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 09/27/2018
Supplement Date Received by Manufacturer04/07/2020
Initial Report FDA Received Date10/24/2018
Supplement Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY
Outcome Attributed to Adverse Event Hospitalization;